MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Conquest; PTA Balloon Dilatation Catheter

Bard Peripheral Vascular, Inc. Conquest; PTA Balloon Dilatation Catheter
Catalog Number CQ7574
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an angioplasty procedure using the conquest pta balloon.It was reported that during the procedure, the device allegedly kinked.Further it was reported that resistance was felt and upon removal the device fractured.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an angioplasty procedure using a conquest pta dilatation catheter.During the procedure, it was reported that the catheter became kinked.It was further reported that resistance was encountered while withdrawing the device from the treatment site.Upon removal, the balloon catheter was found to be fractured.The procedure was subsequently completed using a new balloon catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: received one conquest pta dilatation catheter in two segments.Upon visual evaluation, one conquest device was received in 2 segments.A complete circumferential break was observed approximately midway through the catheter.No other anomalies were noted.On functional testing, under microscopic visual evaluation, the outer catheter on the proximal segment of the device appeared to be slightly deformed at the location of the break.This deformation appears to align with damage seen with a device kink.No other anomalies were noted at the location of the break under magnification.No functional testing was able to be performed due to the condition of the device.Therefore, the investigation for the reported detachment and removal difficulty as the conquest device was received in two segments, which could have caused difficulty in removing the device.Also, the investigation is confirmed for the material deformation as the outer catheter on the proximal segment of the device appeared to be slightly deformed.A definitive root cause for the reported sheath removal difficulty, deformation, detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g3, h6 (device, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Conquest
Common Device Name
PTA Balloon Dilatation Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25296430
Report Number2020394-2026-01367
Device Sequence Number13090108
Product Code DQY
UDI-Device Identifier00801741062995
UDI-Public(01)00801741062995(11)250408(17)271231(10)REKN2243
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ7574
Device Lot NumberREKN2243
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown